Product Code: 55475
Shop all ADVIL products now!
  ADVIL Liqui-Gel Ibuprofen 200 mg 115 Gelcaps
Roll over image to zoom in

ADVIL
 
Liqui-Gel Ibuprofen 200 mg 115 Gelcaps

$24.49
AvailabilityIN STOCK

Advil Liqui-Gel Ibuprofen 200 mg (115) are the only pain reliever that is strong enough to help relieve migraine symptoms, such as nausea and sensitivity to light and sound. Advil Liqui-Gel is in gel caps so it gets to work fast to relieve all your pain, fever, and migraine aches and pains.

  • migraines 
  • headaches
  • fever
  • muscle and joint pain

 

Advil Liqui-Gel Ibuprofen 200 mg contains the following ingredients:

  • solubilized ibuprofen (free acid and potassium salt) 200 mg
  • FD&C green No. 3
  • gelatin
  • polyethylene glycol
  • polyvinyl acetate phthalate
  • potassium hydroxide
  • propylene glycol
  • purified water
  • sorbitan
  • sorbitol
  • titanium dioxide
  • Store out of reach of children.
  • Read label carefully for directions.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. 
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. 
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. 
  • Consult your physician if the pain or fever persists for more than 5 days. 
  • Do not exceed the recommended dose unless advised by a physician.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. 
  • In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.